# SDR CX2A08ON181

- Difficulty date: August 28, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Part number: 40303915
- Condition: Worn
- Location: Bleed System
- Part time: 11,287 hours, 6,209 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED E2 BLEED LEAK ON CLIMB OUT AND DIVERTED, WHERE MX PERSONNEL REMOVED AND REPLACED DUCT O-RING AFT OF LAV.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (K)
